Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

First time on methotrexate - side effects?

(1 Post)
Alwaysworthchecking Wed 28-Sep-11 17:17:20

Hello. I have lupus SLE and have been on steroids for several years. My rheumatologist wants me off them and onto methotrexate so I started it on Monday (still on steroids - will be reducing them gradually). On Tuesday eve I started to feel dizzy, nauseous and - well, just not right! My mouth feels odd too - kind of like I've eaten space dust/popping candy and burnt it (which I haven't). This always feels worse either I've eaten or had somethin to drink. Couldn't sleep well last night kept waking up either because I thought I was falling, because my feet and legs ached or because parts of me would go numb (only transient). Woke up this morning with much of the above plus slightly blurry vision. Slept the whole morning. Now feel better than I did but still not right.

Anyone else on methotrexate experienced this or similar? I could just have a virus, but it seems a bit sus, given the timing.

Do wish people wouldn't keep prescribing me things that make me feel worse than I do already!

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now